# SDR UALA2010080902900

- Difficulty date: August 8, 2010
- Submitted: August 9, 2010
- Operation: Air carrier
- Aircraft: N552UA
- Make and model: Boeing 757222
- Aircraft serial: 26641
- Aircraft time: 70,888 hours, 20,396 cycles
- Engine: Pwa PW2037
- System (JASC): 2760 · Drag Control System
- Part: Control Module
- Part number: 285T0012201
- Part serial: D05182157
- Condition: Faulty
- Location: Spoiler Sys
- Stage of operation: NR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

SPOILER MSG.  UPON ARRIVAL, FOUND SPOILER CONTROL MODULE 1L HAD MODULE FAULT LIGHT.  REPLACED SPOILER CONTROL MODULE.  TESTS NORMAL.  ALSO PUT SPOILER CONTROL MODULE IN POSITION.
